Stability tests for the solutions of linear operator equations with discrete and continuous lags in the arguments
Izvestiya. Mathematics, Tome 4 (1970) no. 2, pp. 465-477 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

Necessary and sufficient criteria are established for the exponential growth (in particular, boundedness) of the solutions of equations (1)–(2). The results obtained generalize the contents of $({}^1)$.
@article{IM2_1970_4_2_a10,
     author = {Z. I. Rekhlitskii},
     title = {Stability tests for the solutions of linear operator equations with discrete and continuous lags in the arguments},
     journal = {Izvestiya. Mathematics},
     pages = {465--477},
     year = {1970},
     volume = {4},
     number = {2},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/IM2_1970_4_2_a10/}
}
TY  - JOUR
AU  - Z. I. Rekhlitskii
TI  - Stability tests for the solutions of linear operator equations with discrete and continuous lags in the arguments
JO  - Izvestiya. Mathematics
PY  - 1970
SP  - 465
EP  - 477
VL  - 4
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/IM2_1970_4_2_a10/
LA  - en
ID  - IM2_1970_4_2_a10
ER  - 
%0 Journal Article
%A Z. I. Rekhlitskii
%T Stability tests for the solutions of linear operator equations with discrete and continuous lags in the arguments
%J Izvestiya. Mathematics
%D 1970
%P 465-477
%V 4
%N 2
%U http://geodesic.mathdoc.fr/item/IM2_1970_4_2_a10/
%G en
%F IM2_1970_4_2_a10
Z. I. Rekhlitskii. Stability tests for the solutions of linear operator equations with discrete and continuous lags in the arguments. Izvestiya. Mathematics, Tome 4 (1970) no. 2, pp. 465-477. http://geodesic.mathdoc.fr/item/IM2_1970_4_2_a10/

[1] Rekhlitskii Z. I., “Ob ustoichivosti reshenii nekotorykh operatornykh uravnenii s zapazdyvayuschimi argumentami”, Izv. AN SSSR. Ser. matem., 31 (1967), 391–400